# SDR XNOA1176

- Difficulty date: February 4, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 2200 · Auto Flight System
- Part: Damper
- Condition: Failed
- Location: Yaw
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

BTB DUE BOTH YAW DAMPERS FAILED DURING TAXI OUT.  PART INSTALLED FOR YAW DAMPER AUTO STAB CONT.  REPLACED WITH ORIGINAL UNIT.  TRANSFERRED TO DMI 4053, ORIGINAL DMI CONTINUES.  NEW AUTO STAB FAILED, BAD FROM STOCK, IAW A-300 AMM 22-21-00.  R&R RATE GYRO OPS CK GOOD IAW A300 AMM 22-21-45, THIS CLEARS DMI 4053. (STATUS: SUPP/CLOSED)
